MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 130° X 4.5 MM PLATE, 4 HOLE

ORTHOPEDIATRICS, CORP 130° X 4.5 MM PLATE, 4 HOLE
Model Number 00-0907-2204
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A derotational femoral osteotomy was performed on (b)(6) 2024.In (b)(6) 2025, radiographic imaging revealed a fracture in the implanted plate.Additionally, the proximal locking screws appeared to be loosened and a pseudoarthrosis was observed at the osteotomy site.A revision surgery has been scheduled to remove the fractured plate and screws.

Brand Name
130° X 4.5 MM PLATE, 4 HOLE
Common Device Name
130° X 4.5 MM PLATE, 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22304844
Report Number3006460162-2025-00034
Device Sequence Number12951811
Product Code HRS
UDI-Device Identifier00841132104484
UDI-Public00841132104484
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-0907-2204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age15 YR
Patient SexMale